# SDR DXTA2014031005678

- Difficulty date: March 7, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N941QS
- Make and model: Cessna 750
- Aircraft serial: 7500141
- Aircraft time: 12,234 hours, 7,571 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, COCKPIT & CABIN FILLED WITH SMOKE & A STRONG ODOR.  R & R COCKPIT ACM WITH NEW AIR BEARING ACM IAW SL750-21-02, MM 21-02 & 21-51-00.  COMPLIED WITH OPS CHECK, CHECKED GOOD & NO LEAKS NOTED.
